Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Islands and peninsulas on arbitrary Riemann surfaces


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 106 (1963), 521-533
MSC: Primary 30.45
MathSciNet review: 0145067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, 10.1007/BF02420945
  • [2] -, Über die Anwendung differentialgeometrischer Methoden zur Untersuchung von Überlagerungflächen, Acta Soc. Sci. Fenn. Nova Ser. A II 6 (1937), 17 pp.
  • [3] Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. MR 0114911
  • [4] Kinjiro Kunugui, Sur l’allure d’une fonction analytique uniforme au voisinage d’un point frontière de son domaine de définition, Jap. J. Math. 18 (1942), 1–39 (French). MR 0016487
  • [5] Kiyoshi Noshiro, Open Riemann surface with null boundary, Nagoya Math. J. 3 (1951), 73–79. MR 0047144
  • [6] B. Rodin, Reproducing formulas on Riemann surfaces, Doctoral dissertation, University of California, Los Angeles, Calif., 1961, 71 pp.
  • [7] L. Sario, Meromorphic maps of arbitrary Riemann surfaces, Tech. Rep. 22, Contract DA-04-495-ORD-1959, Office of Ordnance Research, U. S. Army, November 1960.
  • [8] Leo Sario, Meromorphic functions and conformal metrics on Riemann surfaces, Pacific J. Math. 12 (1962), 1079–1097. MR 0150285
  • [9] Leo Sario, Picard’s Great Theorem on Riemann surfaces, Amer. Math. Monthly 69 (1962), 598–608. MR 0146374
  • [10] Jirô Tamura, Meromorphic functions on open Riemann surfaces, Sci. Papers Coll. Gen. Ed. Univ. Tokyo 9 (1959), 175–186. MR 0111833
  • [11] Yosiro Tumura, Quelques applications de la théorie de M. Ahlfors, Jap. J. Math. 18 (1942), 303–322 (French). MR 0016136
  • [12] Georges Valiron, Sur les valeurs déficientes des fonctions algébroïdes méromorphes d’ordre nul, J. Analyse Math. 1 (1951), 28–42 (French, with Hebrew summary). MR 0040421

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0145067-5
Article copyright: © Copyright 1963 American Mathematical Society